Arkansas, 2023Tornadoes and Damaging Winds in Arkansas, June 18, 2023
June 18, 2023 · NWS LZK · 33 events in 16 counties and zones
A cold front moving across Oklahoma toward Arkansas interacted with a stalled front across southern Arkansas. Strong to severe storms were triggered along the boundary and the setup along the cold front prompted the development of clusters of thunderstorms which produced damaging winds and multiple tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $200,000
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moving across Oklahoma toward Arkansas interacted with a stalled front across southern Arkansas. Strong to severe storms were triggered along the boundary and the setup along the cold front prompted the development of clusters of thunderstorms which produced damaging winds and multiple tornadoes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 18, 12:07 AM CST, 5 minutes earlier.
Area forecast discussion, Jun 18, 12:07 AM CST, 5 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
107 AM CDT Sun Jun 18 2023
...New SHORT TERM, LONG TERM, AVIATION...
.SHORT TERM...
(Today through Monday Night )
Issued at 1248 AM CDT Sun Jun 18 2023
Thru Sat night and into Sun morning, a complex severe weather
event is expected to unfold across portions of N/Wrn, Wrn, S/Wrn
and potentially Cntrl and Srn AR. Latest radar observations
indicated multiple severe thunderstorm bow echo complexes moving
across portions of Ern OK, S/Ern OK into Wrn AR, and Cntrl Srn OK
into S/Ern OK. Additionally, clusters of storms have developed and
begun some upscale growth across much of S/Wrn AR. Most of these
bow echoes of radar evidence of significant and damaging wind
gusts, w/ ground truth reports supporting significant warning
wording.
00Z CAM guidance up to this point in time has been performing
extremely well, w/ most of the current convective features well
located in space and time. So, putting some more significant
weight on the fcst based on model guidance, the evolution of these
storms is expected to remain complicated as the night progresses.
Ongoing bow echoes are expected to persist across N/Wrn, Wrn, and
S/Wrn portions of the FA thru Sun morning, w/ additional
development still evident behind the closer complexes. Local
mesoanalysis data indicates significant instability across Wrn AR
and the ARKLATEX, w/ a strong gradient oriented from N/W to S/E
over the lower Red River Valley. Most complexes along or south of
this gradient should propagate along this axis thru the overnight
hours.
Primary hazards thru the overnight hours wl primarily consist of
straight line damaging winds, and some instances of large hail.
QLCS tornadoes will also be a hazard given a primary storm mode of
linear complexes and bow echoes, though the risk is relatively
lower.
By Sun afternoon and thru the remainder of the PD, a more settled
wx pattern is fcst w/ PoPs tapering off and temps remaining near
normal values thru the early portion of the work week.
&&
.LONG TERM...
(Tuesday through Saturday)
Issued at 1248 AM CDT Sun Jun 18 2023
The upper closed low will be east of the state at the start of the
long term period...with AR remaining on the west side of this upper
low for much of this week. This will keep most days dry next week as
a result...but some very isolated afternoon convection may still be
seen each day. This upper low may meander back towards AR late in
the forecast...which may bring some slightly increased POPs to the
forecast by Fri and/or Sat afternoons.
Temps look to start off near or just above normal for highs early in
the long term period...then as the upper low attempts to wobble back
west some...expect temps to cool slightly. Lows each day will remain
in the 60s to mid 70s.
&&
.AVIATION...
(06Z TAFS)
Issued at 1248 AM CDT Sun Jun 18 2023
Not much change to advertise with 06Z TAFS... A complex fcst is
expected thru the PD. Recent composite radar imgry depicted
several TS complexes developing across S/Wrn and Wrn AR, w/
additional TS complexes expected to move into the FA from OK.
Multiple lines of TSRA are expected to move through the FA from W
to E, impacting Nrn, Cntrl, and Srn AR thru the overnight hrs into
daybreak on Sun. Have kept much of the prev fcst w/ regard to
timing of TS and category changes, w/ a mix of prevailing and
TEMPO groups based on confidence. MVFR VISBYS/CIGS wl lkly
accompany the strongest TS. Sig wind gusts may also be seen w/
these storms if they move over or near terminals... higher
confidence exists across Nrn and Wrn terminals, so have kept sig
VRB wind gusts accordingly, but introduced VRB gusts at most
terminals thru Sun morning. By late Sun morning, stronger TSRA
around the area should be moving into SErn AR, w/ condns improving
elsewhere in the state and BKN to OVC mid lvl clouds lingering
thru the day... some VCSH/TS may be possible in the wake of
stronger storms Sun morning/afternoon. Winds Sun afternoon wl bcm
Srly, and may be stronger/gusty at times.
/72/
&&
.PRELIMINARY POINT TEMPS/POPS...
Batesville AR 82 66 89 67 / 90 40 0 0
Camden AR 86 68 91 70 / 90 30 0 10
Harrison AR 78 64 87 65 / 90 20 0 0
Hot Springs AR 85 67 92 69 / 90 10 0 10
Little Rock AR 86 70 92 72 / 90 20 0 0
Monticello AR 88 72 91 72 / 90 60 10 10
Mount Ida AR 84 65 92 68 / 90 10 0 10
Mountain Home AR 79 65 87 65 / 90 20 0 0
Newport AR 83 68 88 69 / 90 40 10 0
Pine Bluff AR 86 69 91 70 / 90 40 0 10
Russellville AR 83 67 92 69 / 80 10 0 0
Searcy AR 85 68 91 69 / 90 30 0 0
Stuttgart AR 85 70 90 71 / 90 40 0 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...72
LONG TERM....62
AVIATION...72
Hazardous weather outlook, Jun 17, 7:55 AM CST, 16 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
855 AM CDT Sat Jun 17 2023
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-181000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
855 AM CDT Sat Jun 17 2023
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
Strong to severe thunderstorms are expected to approach western
parts of the state shortly after midnight and continue to move
into Arkansas through Sunday morning. These storms will be
capable of producing damaging wind gusts, hail and locally heavy
rainfall.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Thunderstorms will persist across the state from Sunday through
Sunday night before exiting to the east by Monday morning. As
these storms move eastward across the state they will be capable
of producing hail larger than golfballs, wind gusts to 80 mph and
possibly a tornado or two. Localized heavy rainfall could lead to
some flash flooding concerns in a few locations.
From Monday through Friday the threat of hazardous weather
appears low.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
67/56
In the hours before
Special weather statement, Jun 17, 10:47 PM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1147 PM CDT Sat Jun 17 2023
ARZ140-141-237-240-241-340-341-180530-
Southwest Montgomery County Higher Elevations AR-
Polk County Lower Elevations AR-Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
Central and Eastern Montgomery County AR-
1147 PM CDT Sat Jun 17 2023
...Strong thunderstorms will impact portions of Scott, Polk and
northwestern Montgomery Counties through 1230 AM CDT...
At 1147 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mountain Fork to near Polk County
Fairgrounds to near Cossatot River State Park. Movement was northeast
at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mena... Waldron...
Mount Ida... Oden...
Beauchamp... Opal...
Mimosa... Cossatot River State Park...
Mountain Fork... Polk County Fairgrounds...
Mena Intermountain Airport... Shady...
Hartley... Morgan Springs...
Caney Creek Wilderness... Queen Wilhelmina State Park...
Mauldin... Bard Springs Recreation Area...
Acorn... Big Fork...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
western and central Arkansas.
&&
LAT...LON 3480 9445 3492 9431 3493 9426 3486 9371
3475 9371 3474 9364 3458 9356 3435 9411
3436 9423 3453 9436 3456 9446
TIME...MOT...LOC 0447Z 238DEG 35KT 3464 9450 3456 9431 3441 9420
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
46Special weather statement, Jun 17, 11:19 PM CST, 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1219 AM CDT Sun Jun 18 2023
ARZ130-137-138-141-230-237-238-241-180600-
Northwest Yell County AR-Northern Scott County AR-
Western and Northern Logan County AR-Yell Excluding Northwest AR-
Central and Southern Scott County AR-
Northern Montgomery County Higher Elevations AR-
Southern and Eastern Logan County AR-
Central and Eastern Montgomery County AR-
1219 AM CDT Sun Jun 18 2023
...Strong thunderstorms will impact portions of Logan, Scott, Yell
and northwestern Montgomery Counties through 100 AM CDT...
At 1219 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Morgan Springs to 9 miles south of Waldron
to near Oden. Movement was northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Booneville... Waldron...
Paris... Danville...
Mount Ida... Ola...
Mansfield... Magazine...
Subiaco... Oden...
Scranton... Ratcliff...
Blue Mountain... Beauchamp...
Cardiff... Petit Jean River WMA...
Midway in Logan County... Mauldin...
Mosley... Muddy Creek WMA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
western and central Arkansas.
&&
LAT...LON 3493 9445 3496 9437 3497 9424 3506 9425
3510 9414 3514 9414 3514 9403 3523 9403
3523 9392 3532 9391 3532 9381 3543 9381
3536 9375 3540 9367 3538 9362 3540 9357
3513 9312 3453 9364 3468 9393 3487 9445
TIME...MOT...LOC 0519Z 205DEG 47KT 3490 9440 3477 9403 3459 9376
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
46Special weather statement, Jun 17, 11:40 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1240 AM CDT Sun Jun 18 2023
ARZ042-052>055-062-141-341-180615-
Hot Spring AR-Pike AR-Grant AR-
Southwest Montgomery County Higher Elevations AR-Clark AR-Dallas AR-
Garland AR-Central and Eastern Montgomery County AR-
1240 AM CDT Sun Jun 18 2023
...Strong thunderstorms will impact portions of Clark, Pike,
northwestern Grant, northwestern Dallas, Garland, southeastern
Montgomery and Hot Spring Counties through 115 AM CDT...
At 1239 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Daisy State Park to near Arkadelphia. Movement
was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs... Arkadelphia...
Malvern... Murfreesboro...
Glenwood... Gurdon...
Mountain Pine... Rockport...
Amity... Caddo Valley...
Tull... Prattsville...
Poyen... Perla...
Okolona... Daisy...
Lonsdale... Whelen Springs...
Beirne... Gum Springs in Clark County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central, western and southwestern Arkansas.
&&
LAT...LON 3467 9346 3455 9279 3450 9279 3447 9269
3441 9268 3441 9262 3446 9259 3445 9241
3447 9240 3447 9238 3378 9309 3382 9314
3380 9318 3384 9329 3389 9330 3396 9337
3396 9347 3394 9353 3401 9382 3419 9384
TIME...MOT...LOC 0539Z 218DEG 30KT 3422 9372 3415 9312
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
72Special weather statement, Jun 17, 11:57 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1257 AM CDT Sun Jun 18 2023
ARZ121-122-130-138-221-222-230-238-180645-
Northwest Yell County AR-Pope County Higher Elevations AR-
Western and Northern Logan County AR-Yell Excluding Northwest AR-
Southern Pope County AR-Southern and Eastern Logan County AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
1257 AM CDT Sun Jun 18 2023
...Strong thunderstorms will impact portions of Logan, Johnson,
northwestern Yell and western Pope Counties through 145 AM CDT...
At 1257 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ozark to Hartman to near Magazine.
Movement was northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Russellville... Clarksville...
Paris... Dardanelle...
Pottsville... Lamar...
Dover... London...
Magazine... Knoxville...
Subiaco... Hartman...
Scranton... Blue Mountain...
Lake Dardanelle State Park... Devils Knob...
Hoyt... Midway in Logan County...
Mosley... Taral...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
western, central and north central Arkansas.
&&
LAT...LON 3532 9381 3542 9381 3536 9375 3538 9371
3576 9369 3575 9352 3573 9351 3573 9326
3563 9305 3522 9307 3503 9381 3531 9383
TIME...MOT...LOC 0557Z 248DEG 40KT 3549 9390 3543 9361 3513 9384
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
46Event by event
29 thunderstorm wind, 3 tornado, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Logan
- When
- June 18, 12:12 AM CST
- Where
- Logan County, 1.13 mi W of Prairie View
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.330, -93.550
Barn roofs destroyed with metal roof debris scattered across roads and fields. Significant trees knocked down near Prairie View.
Tornado, Logan
- When
- June 18, 12:12 AM CST to 12:17 AM CST
- Where
- Logan County, 1.27 mi WSW of Prairie View to 0.43 mi S of Dublin
- Rating
- EF2
- Path length
- 5.4 mi
- Path width
- 700 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.326, -93.552
This tornado began just downstream of Prairie Mountain southwest of Fox Road. Along Fox Road, five of six chicken houses were completely destroyed. Debris from the chicken houses was blown across Fox Road into an adjacent tree line. The tornado continued northeast crossing Highway 288 removing roofing material off of a house and a couple more chicken houses sustained damage. A two car garage was blown off the foundation; no wall attachments were found connected to the slab. The tornado crossed Highway 109 and Hillcrest Lane uprooting trees and removing the roofing material off of an outbuilding while completely flattening another outbuilding. The tornado continued northeast crossing Stoney Point Road, Weiterer Road, Grenwelge Lane, to the intersection of Dublin Road and Highway 197 at the community of Dublin. The tornado uprooted some hardwood trees in this location before lifting. This tornado had maximum estimated winds of 120 mph and was rated an EF-2.
Thunderstorm Wind, Logan
- When
- June 18, 12:13 AM CST
- Where
- Logan County, 0.89 mi SE of Scranton
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.340, -93.520
Multiple chicken houses destroyed, several trees and power lines blown down, and trees blown on top of both houses and cars in Prairie View.
Thunderstorm Wind, Johnson
- When
- June 18, 12:13 AM CST
- Where
- Johnson County, 0.56 mi E of Knoxville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.380, -93.360
Multiple trees fell across the town of Knoxville.
Thunderstorm Wind, Johnson
- When
- June 18, 12:21 AM CST
- Where
- Johnson County, 0.56 mi E of Knoxville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.380, -93.360
Multiple trees down in Knoxville.
Thunderstorm Wind, Johnson
- When
- June 18, 12:26 AM CST
- Where
- Johnson County, 0.89 mi NE of Piney
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.340, -93.320
Multiple trees fell across Highway 64 and Highway 359.
Thunderstorm Wind, Pike
- When
- June 18, 12:35 AM CST
- Where
- Pike County, 0.9 mi SW of Murfreesboro
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.060, -93.690
Multiple trees and power lines fell down across Highways 301, 26, and 27 around Murfreesboro.
Thunderstorm Wind, Yell
- When
- June 18, 12:38 AM CST
- Where
- Yell County, 1.32 mi WNW of Dardanelle
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.230, -93.170
Several trees fell across multiple locations within the town of Dardanelle.
Thunderstorm Wind, Pope
- When
- June 18, 12:42 AM CST
- Where
- Pope County, 0.69 mi N of Russellville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.290, -93.130
A report from mPING of trees uprooted and a roof blown off in Russellville.
Thunderstorm Wind, Pope
- When
- June 18, 12:45 AM CST
- Where
- Pope County, (Rue)russellville Municipal Airport
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.260, -93.090
A measured wind gust was recorded at Russellville Regional Airport of 63 mph.
Thunderstorm Wind, Yell
- When
- June 18, 12:45 AM CST
- Where
- Yell County, 2.36 mi NNW of Dardanelle
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Public
- Coordinates
- 35.250, -93.170
A personal weather station near the Dardanelle Lock and Dam measured a wind gust of 71 mph.
Thunderstorm Wind, Perry
- When
- June 18, 12:46 AM CST
- Where
- Perry County, 0.89 mi NW of Aplin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.980, -92.980
Multiple trees fell in the community of Aplin.
Thunderstorm Wind, Pope
- When
- June 18, 12:46 AM CST
- Where
- Pope County, 2.19 mi NW of Atkins
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.250, -92.950
Multiple trees blown down in the community of Atkins.
Thunderstorm Wind, Pope
- When
- June 18, 12:48 AM CST
- Where
- Pope County, 0.89 mi NE of Dover
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.410, -93.110
Power poles were snapped in the town of Dover.
Thunderstorm Wind, Saline
- When
- June 18, 12:56 AM CST
- Where
- Saline County, 1.79 mi NE of Grape
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 34.620, -92.630
Numerous trees blown down near the community of Grape.
Thunderstorm Wind, Clark
- When
- June 18, 12:56 AM CST
- Where
- Clark County, 2.37 mi SSE of Burtsell
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 33.920, -93.280
Several trees blown down in the vicinity of Burtsell.
Tornado, Perry
- When
- June 18, 1:12 AM CST to 1:13 AM CST
- Where
- Perry County, 1.27 mi ENE of Nogal to 1.45 mi ENE of Nogal
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 60 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.086, -92.549
This tornado started north of Highway 60 near the Perry/Faulkner County line. Visible damage started between Fox Lane and Elm Lane ending near Ferry Boat Road. Damage was observed to the roof of small outbuildings and homes. A chicken coop was blown apart with a portion of the chicken coop being blown into the window of a manufactured home. A carport was blown sideways, but remained attached. Additionally observed was damage to several trees. This tornado dissipated shortly before crossing the Arkansas River between Perry County and Faulkner County; however, the tornado never crossed into Faulkner County. This tornado had estimated winds of 85 mph and was rated EF-0.
Thunderstorm Wind, Faulkner
- When
- June 18, 1:18 AM CST
- Where
- Faulkner County, 0.89 mi SW of Conway
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.070, -92.460
A mPING report of 3 inch tree limbs broken along with power poles broken.
Lightning, Conway
- When
- June 18, 1:18 AM CST
- Where
- Conway County, 0.89 mi SE of Plumerville
- Property damage
- $200,000
- Reported by
- Broadcast Media
- Coordinates
- 35.160, -92.640
A house in Plummerville was struck by lightning and burned to the ground.
Thunderstorm Wind, Pulaski
- When
- June 18, 1:25 AM CST
- Where
- Pulaski County, Little Rock
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.730, -92.280
Multiple large tree limbs fell in the Quapaw Quarter neighborhood.
Thunderstorm Wind, Pulaski
- When
- June 18, 1:34 AM CST
- Where
- Pulaski County, 2.07 mi N of Gibson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 34.910, -92.230
Trees blown down near the town of Gibson.
Thunderstorm Wind, Ouachita
- When
- June 18, 1:40 AM CST
- Where
- Ouachita County, 0.57 mi E of Bearden
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.730, -92.610
Numerous trees fell across northern and northeastern Ouachita County.
Thunderstorm Wind, White
- When
- June 18, 2:13 AM CST
- Where
- White County, 1.32 mi ESE of Searcy
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.240, -91.730
Wind gusts estimated by the public of 60 mph in the city of Searcy.
Thunderstorm Wind, White
- When
- June 18, 2:14 AM CST
- Where
- White County, 1.13 mi E of Searcy
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.250, -91.730
Numerous trees and powerlines fell across the county.
Thunderstorm Wind, Pope
- When
- June 18, 2:26 AM CST
- Where
- Pope County, 2.19 mi NW of Atkins
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.250, -92.950
Multiple trees blown down across the community of Atkins.
Thunderstorm Wind, Jefferson
- When
- June 18, 2:30 AM CST
- Where
- Jefferson County, 1.34 mi ESE of Hooker
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.110, -91.880
Report from mPING of 3 inch tree limbs broken and power poles broken.
Thunderstorm Wind, Woodruff
- When
- June 18, 2:36 AM CST
- Where
- Woodruff County, 0.69 mi N of Augusta
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 35.290, -91.370
Several trees were blown down across the community of Augusta.
Thunderstorm Wind, Woodruff
- When
- June 18, 2:41 AM CST
- Where
- Woodruff County, 0.89 mi NE of Augusta
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.290, -91.360
Numerous trees blown over in Augusta.
Thunderstorm Wind, Johnson
- When
- June 18, 4:33 AM CST
- Where
- Johnson County, 0.56 mi E of Knoxville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.380, -93.360
Multiple trees knocked down in Knoxville.
Thunderstorm Wind, Randolph
- When
- June 18, 3:55 PM CST
- Where
- Randolph County, 3.93 mi NW of Noland
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.240, -91.120
Multiple trees were blown down near the intersection of Highway 62 and Squirrel Road near the community of Birdell.
Tornado, Randolph
- When
- June 18, 3:57 PM CST to 4:08 PM CST
- Where
- Randolph County, 1.87 mi NE of Noland to 0.81 mi SSE of Manson
- Rating
- EF1
- Path length
- 5 mi
- Path width
- 300 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 36.218, -91.045
This tornado began along Arkansas Highway 166 South between Sanders Road and Eric Road uprooting hardwood trees. The tornado continued southeast crossing Harmony Road knocking down several additional hardwood trees. The most significant damage this tornado produced occurred on Manson Road, where several trees were uprooted and large branches snapped off with one branch landing on a roof of a house. The roof sustained minimal to no visible damage. This tornado lifted after crossing Old Country Road before reaching U.S. Highway 67 south of Pocahontas. This tornado had estimated winds of 107 mph and was rated EF-1.
Thunderstorm Wind, Randolph
- When
- June 18, 4:05 PM CST
- Where
- Randolph County, 1.31 mi WNW of Pocahontas Muni Arpt
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.240, -90.970
A few trees were uprooted near the community of Pocahontas.
Thunderstorm Wind, Randolph
- When
- June 18, 4:21 PM CST
- Where
- Randolph County, 0.56 mi E of O Kean
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.170, -90.810
Several trees blown down in the town of O'Kean.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, June 18 to 19, 20231 death · 25 injured · $11 million · EF3 · 51 events
- Damaging Winds in Arkansas, June 18, 2023$1.5 million · 85 kt wind · 3 events
- Tornado and Flash Flooding in Alabama, June 18 to 19, 2023EF1 · 70 events
- Damaging Winds in Missouri, June 18, 2023$145,000 · 60 kt wind · 28 events
- Flash Flood and Damaging Winds in Alabama, June 18 to 20, 2023$200,000 · 55 kt wind · 12 events
- Excessive Heat and Heat in Texas, June 18 to 22, 202354 events
- Damaging Winds in Mississippi, June 18, 2023$55,000 · 50 kt wind · 4 events
- Flash Flooding and Flood in Georgia, June 18 to 22, 2023$8,000 · 55 kt wind · 39 events
- Hail and Damaging Winds in Alabama, June 18, 2023$23,000 · 2.75 in hail · 15 events
- Damaging Winds in Louisiana, June 18, 2023$40,000 · 60 kt wind · 2 events
- Flash Flood in Kentucky, June 18 to 19, 2023$30,000 · 1 event
- Hail and Damaging Winds in Louisiana, June 18, 20231.5 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1111678, 1114967, 1111676, 1111684, 1111693, 1111666, 1111667, 1111668, 1111688, 1111665, 1111670, 1111674, 1111677, 1111671, 1111686, 1111687, 1114983, 1111685, 1111694, 1111680, 1111673, 1111669, 1111681, 1111683, 1111672, 1111689, 1111682, 1111675, 1111679, 1111690, 1114975, 1111692, 1111691.